# SDR ASAA2013121496865

- Difficulty date: December 14, 2013
- Submitted: December 16, 2013
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 26,728 hours, 8,125 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Indication
- Location: Lt A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT PACK ON RECALL.  ACFT GROUNDED. ACCOMPLISHED NR 1 PACK CONTROLLER BITE CHECK. FOUND IN PREVIOUS FLT- RAM AIR SENSOR FAULT, AND BITE & VERIFY CHECK GO.  OPERATED LT PACK FOR OVER ONE HOUR WITH NO NEW FAULTS NOTED, BITE CHECKED NORMAL.   ACOMPLISHED A GVI ON LEFT RAM AIR TEMP SENSOR & CONNECTOR, CHECKED OK.  IAW FIM21-62/821.
